# SDR SWIA200312383

- Difficulty date: September 8, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 18,157 hours, 26,067 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO AUTOPILOT WILL NOT ENGAGE.REPLACED FO AP DISCONNECT SWITCH.  SYSTEM OPS CHECK GOOD IAW 22-10-00.
